# SDR SWAA2021081615037

- Difficulty date: September 7, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 867 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ON BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT / REPLACED BRACKET ON BS 867 AT LEVEL STR.26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8102 REV.- INSTALLED PN # 149A8109U114 PO # 2020-162406
